# SDR CA010907008

- Difficulty date: September 5, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Doug DC3-G202A
- Aircraft time: 81,363 hours
- Engine: Wright R1820G2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 5072936
- Condition: Corroded
- Location: Engine
- Part time: 81,363 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT INSPECTED IN ACCORDANCE WITH DC3 SUPPLEMENTAL INSPECTION DOCUMENT 71.03.01E RADIOGRAPHY PROCEDURE. LT MOUNT WAS FOUND TO BE SATISFACTORY, HOWEVER, THE RT MOUNT WAS THOROUGHLY CONTAMINATED WITH CORROSION. THIS CORROSION IS ONLY VISIBLE USING RADIOGRAPHY. MOUNT REPLACED WITH AN AIRWORTHY REPLACEMENT.
